Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the nonautonomous Volterra-Lotka competition equations

Author: Shair Ahmad
Journal: Proc. Amer. Math. Soc. 117 (1993), 199-204
MSC: Primary 34C99; Secondary 92D25
MathSciNet review: 1143013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonautonomous competitive Lotka-Volterra system of two equations is considered. It is shown that if the coefficients are continuous and satisfy certain inequalities, then any solution that is positive at some point has the property that one of its components vanishes while the other approaches a certain solution of the logistic equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C99, 92D25

Retrieve articles in all journals with MSC: 34C99, 92D25

Additional Information

Keywords: Positive, bounded, continuous, logistic equation, uniform convergence
Article copyright: © Copyright 1993 American Mathematical Society